An Lp-theory for stochastic partial differential equations driven by Lévy processes with pseudo-differential operators of arbitrary order

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article we present uniqueness, existence, and Lp-estimates of the quasilinear stochastic partial differential equations driven by Lévy processes of the type du=(Lu+F(u))dt+Gk(u)dZtk, where L is a pseudo-differential operator and Zk are independent Lévy processes (k=1,2,⋯). The operator L is random and may depend also on time and space variables. In particular, our results include an Lp-theory of 2m-order SPDEs with coefficients measurable in (ω,t) and continuous in x.

Original languageEnglish
Pages (from-to)2761-2786
Number of pages26
JournalStochastic Processes and their Applications
Volume126
Issue number9
DOIs
Publication statusPublished - 2016 Sep 1

Keywords

  • High-order operators
  • L-theory
  • Pseudo-differential operator
  • Stochastic partial differential equations driven by Lévy processes

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An L<sub>p</sub>-theory for stochastic partial differential equations driven by Lévy processes with pseudo-differential operators of arbitrary order'. Together they form a unique fingerprint.

  • Cite this